Marketplace   Menu Guide   Complete Pages      
butler eagle
Site last updated: Tuesday, March 3, 2015 Bookmark our site!
Local PennsylvaniaNationalInternationalNews Extras  
Published: February 1, 2014 print this article Print save this article Save email this article Email ENLARGE TEXT increase font decrease font

Police investigate potential Theraflu drug overdose death



PENN TWP — Township police report they are investigating a drug overdose case as being related to the “Theraflu” brand of heroin.
Police were called to a residence to check on the welfare of a 30-year-old man, whose name was not released by police.
Police said the man was dead upon the officers’ arrival.
Nearly two dozen people in Western Pennsylvania have died from a bad batch of heroin with the street name of Theraflu. It is a mixture of heroin and the potent narcotic painkiller Fentanyl.





Back
Comments
Order Photos!
 
MORE NEWS HEADLINES
arrow headlines
arrow Bricks go up despite cold
arrow Crash leaves 1 dead
arrow Longtime banking industry leader ‘Buzz’ Irvine dies at 81
 
MOST READ ARTICLES
arrow Questions remain after fatal ATV crash
arrow 1 dies in morning accident on Route 422
arrow Questions raised over fatal crash
arrow Police: Lawrence County woman killed in crash